• Can you have bone pain in your arm after chemo?

    Asked by Sparkplug on Monday, August 20, 2018

    Can you have bone pain in your arm after chemo?

    4 Answers from the Community

    4 answers
    • po18guy's Avatar
      po18guy

      Yes, for a couple of reasons. First, the chemo may cause a sudden drop in marrow production, and that tends to pull on some nerves which line your bones. Secondly, are you on Neulasta or Neupogen injections to stimulate blood cell production in your marrow? The opposite situation occurs, but the nerves still send pain signals. There may be other reasons, as well, and looking up the potential side effects of that drug might shed some light on it. If not, then light up doctor's phone lines!

      3 months ago
    • po18guy's Avatar
      po18guy

      On the off chance that it is not bone pain, but from some other cause, I would definitely call doctor.

      3 months ago
    • nanabear's Avatar
      nanabear

      My daughter took Claritan the allergy medicine starting the day before chemo and for a total of a week. She said it helped a lot. Check with your Dr. but it worked for her.

      3 months ago
    • petieagnor's Avatar
      petieagnor

      Yes. I'm 73 with MBC. I had terrible pain in my hips that the Dr. ordered a bone scan. Turns out it was arthritis that was being aggravated by the chemo & fibromyalgia. Don't ignore it, but find the cause as it could be something else. Even though it hurts, exercise does help. I limit my standing.

      3 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.